Some results in quasitopological homotopy groups

  • T. Nasri Dep. Pure Math., Faculty Basic Sci., Univ. Bojnord, Iran
  • H. Mirebrahimi Dep. Pure Math., Center Excellence in Analysis on Algebraic Structures, Ferdowsi Univ. Mashhad, Iran
  • H. Torabi Dep. Pure Math., Center Excellence in Analysis on Algebraic Structures, Ferdowsi Univ. Mashhad, Iran
Keywords: Homotopy group, Quasitopological group, Fibration


UDC 515.4

We show that the $n$th quasitopological homotopy group of a topological space is isomorphic to $(n-1)$th quasitopological homotopy group of its loop space and by this fact we obtain some results about quasitopological homotopy groups. Finally, using the long exact sequence of a based pair and a fibration in qTop introduced by Brazas in 2013, we obtain some results in this field.


A. Arhangelskii, M. Tkachenko, Topological groups and related structures, Atlantis Stud. Math. (2008), DOI:

H. J. Belloa, M. J. Chascoa, X. Domnguezb, M. Tkachenko, Splittings and cross-sections in topological groups, J. Math. Anal. and Appl., 435, № 2, 1607 – 1622 (2016), DOI:

D. Biss, The topological fundamental group and generalized covering spaces, Topology and Appl., 124, № 3, 355 – 371(2002), DOI:

J. Brazas, The fundamental group as topological group, Topology and Appl., 160, № 1, 170 – 188 (2013), DOI:

J. Brazas, The topological fundamental group and free topological groups, Topology and Appl., 158, № 6, 779 – 802 (2011).

J. Brazas, Homotopy mapping spaces, Thesis (Ph.D.) – Univ. New Hampshire, ProQuest LLC, Ann Arbor, MI, 213 pp. (2011).

J. S. Calcut, J. D. McCarthy, Discreteness and homogeneity of the topological fundamental group, Topology Proc., 34, 339 – 349 (2009).

P. Fabel, Multiplication is discontinuous in the Hawaiian earring group (with the quotient topology), Bull. Pol. Acad. Sci. Math., 59, № 1, 77 – 83 (2011), DOI:

P. Fabel, Compactly generated quasi-topological homotopy groups with discontinuous multiplication, Topology Proc., 40, 303 – 309 (2012).

H. Ghane, Z. Hamed, B. Mashayekhy, H. Mirebrahimi, Topological homotopy groups, Bull. Belg. Math. Soc. Simon Stevin 15, № 3, 455 – 464 (2008).

T. Nasri, B. Mashayekhy and H. Mirebrahimi, On quasitopological homotopy groups of inverse limit spaces, Topology Proc., 46, 145 – 157 (2015).

A. Pakdaman, H. Torabi, B. Mashayekhy, On $H$-groups and their applications to topological fundamental groups, preprint, arXiv:1009.5176v1.

Joseph J. Rotman, An introduction to algebraic topology, Grad. Textx in Math., 119, Springer-Verlag (1988), DOI:

R. M. Switzer, Algebraic topology homotopy and homology, Springer-Verlag (1975). DOI:

H. Torabi, A. Pakdaman, B. Mashayekhy, Topological fundamental groups and small generated coverings, Math. Slovaca, 65, № 5, 1 – 12 (2011), DOI:

Z. Virk, Small loop spaces, Topology and Appl., 157, № 2, 451 – 455 (2010)б DOI:

H. Wada, Local connectivity of mapping space, Duke Math. J., 22, № 3, 419 – 425 (1955).

How to Cite
Nasri, T., H. Mirebrahimi, and H. Torabi. “Some Results in Quasitopological Homotopy Groups”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 72, no. 12, Dec. 2020, pp. 1663-8, doi:10.37863/umzh.v72i12.564.
Research articles